# SDR IPXA2023120672684

- Difficulty date: December 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 26,127 hours, 15,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** EPSU 29WL WONÂ€™T TEST AFTER BATTERY CHANGE R&R EPSU 29WL PER A300 AMM 33-51-14, OPS CK GOOD.
